# SDR ABXA020002

- Difficulty date: June 24, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 55,762 hours, 25,334 cycles
- Engine: Pwa JT3D3B
- Engine time: 50,621 hours, 30,432 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 1G1741A
- Part serial: 521
- Condition: Defective
- Location: # 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

# 1 engine low oil pressure light on in flight. Oil pressure was 46 psi. Engine was shut down at 0905 Z. Windmilling oil pressure on secured engine was 12 psi for 19 minutes.  Replaced low pressure switch IAW DC-8 MM 79-30. Ran # 1 engine, no leaks noted. Engine indication normal. Replaced # 1 engine main oil filter, leak checked good.
